# SDR GTIA2021100436029

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 27,526 hours, 10,558 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: Extract
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTRACT VENT FAULT FOLLWED BY ELECTRICAL SMELL IN COCKPIT ONLY -R&R EXTRACT AND BLOWER FANS FIN(18HQ) IAW AMM 21-26-51-400 PERFOMED OPERATIONAL TEST IAW AMM 21-26-00-710-001 TEST PASS A/C GOOD FOR SERVICE.
